MAUDE Adverse Event Report: BIOMET ORTHOPEDICS G7 HI-WALL E1 LINER 36MM H; PROSTHESIS, HIP

BIOMET ORTHOPEDICS G7 HI-WALL E1 LINER 36MM H; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: biolox delta femoral head, catalog#: 650-1057, lot#: 592710; g7 acetabular cup, catalog#: 010000669, lot#: 3350575; taper adapter, catalog#: 650-1068, lot#: 130540; taperloc femoral stem, catalog#: 103207, lot#: 220990; g7 screw, catalog#: 010000999, lot#: 3365486 & 3369626.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event.Please see associated reports: 1825034-2017-01693, 1825034-2017-01695.
 
Event or Problem Description
It was reported in medical notes received that patient underwent a closed reduction procedure approximately 7 months post-implantation due to dislocation.Subsequently, patient underwent a second closed reduction procedure approximately 12 months post-implantation.Patient underwent a right hip revision procedure approximately 14 months post-implantation due to the reoccurring dislocation.During the procedure, the femoral head and acetabular liner were removed and replaced.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Device was not returned so no product evaluation could be conducted.This device was used for treatment.Device history report was reviewed and no discrepancies were found.Review of the complaint history determined that no further action is required as no were trends identified.Third revision reported pre and post diagnosis as failed right total hip arthroplasty.There was no failure of the polyethylene and excellent circumferential ingrowth on the acetabular component.The sciatic nerve that was found to be intact, atraumatic and continuous, the tha had full range of motion and there were no transfusions or complications.There were three event of dislocation; there were no surgeries but recommended therapeutic exercise, gait training, home program instruction.Physical therapy treatment consisted of progressive therapeutic exercises and manual therapy and soft tissue mobilization techniques.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 HI-WALL E1 LINER 36MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
BIOMET ORTHOPEDICS
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
BIOMET ORTHOPEDICS
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key6411480
Report Number0001825034-2017-01695
Device Sequence Number16309375
Product Code PBI
UDI-Device Identifier00880304527133
UDI-Public(01)00880304527133(10)3123575(17)180905
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberN/A
Device Catalogue Number010000938
Device Lot Number3123575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by Manufacturer07/18/2017
03/14/2022
Initial Report FDA Received Date03/16/2017
Supplement Report FDA Received Date07/21/2017
04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale